Heavy Snow, Delaware Beaches
- When
- February 26, 4:00 AM EST to 12:30 PM EST
- Where
- Delaware Beaches forecast zone
- Injuries
- 0 direct, 1 indirect
- Reported by
- Mesonet
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
A low pressure system that moved off the South Carolina coast brought snow to New Castle and Kent Counties and heavy snow to Sussex County on the 26th. Snowfall averaged 3 to 6 inches in Sussex County, 2 to 4 inches in Kent County and around an inch or less in New Castle County.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A low pressure system that moved off the South Carolina coast brought snow to New Castle and Kent Counties and heavy snow to Sussex County on the 26th. Snowfall averaged 3 to 6 inches in Sussex County, 2 to 4 inches in Kent County and around an inch or less in New Castle County. The snow caused accidents and impacted the morning commute.
Snow began on the morning of the 26th and spread from south to north between 4 a.m. EST and 6 a.m. EST. The snow fell at its heaviest during the morning commute in Sussex County. The snow then ended from south to north between 830 a.m. EST and 1230 p.m. EST that day. It lasted the longest in Sussex County and the least amount of time in New Castle County.
Delaware State Police responded to about 60 accidents (three with injuries) and 20 disable vehicles. Nearly all of the accidents occurred in Kent and Sussex Counties. Some schools were closed from southern New Castle County southward through Sussex County.
Representative snowfall included 6.6 inches in Frankford (Sussex County), 6.2 inches in Selbyville (Sussex County), 5.2 inches in Dagsboro and Seaford (Sussex County), 4.3 inches in Milton (Sussex County), 4.1 inches in Frederica (Kent County), 3.6 inches in Bethany Beach (Sussex County), 3.0 inches in Harrington (Kent County), 2.3 inches in Dover (Kent County), 1.4 inches in Blackbird (New Castle County). 1.0 inch in Odessa (New Castle County) and 0.5 inches at the New Castle County Airport.
The snow was caused by a low pressure system that formed in the western Gulf of Mexico on the morning of the 25th. It moved eastnortheast along the northern tier of the Gulf and then reached eastern Georgia early on the 26th. The low pressure system then moved northeast and passed east of Cape Hatteras, North Carolina at 7 a.m. EST on the 26th. It continued to move northeast out to sea the rest of the day. The relatively southeast track coupled with its fast movement prevented heavier snow from getting farther northwest than Sussex County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 25, 9:46 PM EST, 6 hours 14 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EST WED FEB 25 2015
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO WEAKEN AND PUSH OUT TO SEA TONIGHT. A
COASTAL LOW WILL MOVE TO OUR SOUTH AND EAST TONIGHT INTO THURSDAY.
HIGH PRESSURE WILL BUILD ACROSS THE MID ATLANTIC LATE FRIDAY INTO
EARLY SUNDAY. THE HIGH WILL BUILD OFFSHORE AHEAD OF A COLD FRONT
THAT IS EXPECTED TO PASS THROUGH SUNDAY NIGHT INTO MONDAY. HIGH
PRESSURE WILL BRIEFLY RETURN MONDAY NIGHT INTO TUESDAY, BEFORE
RETREATING NORTHEASTWARD AS A SYSTEM APPROACHES FROM THE SOUTH.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WITH THIS UPDATE WE ARE GOING TO UPGRADE SUSSEX COUNTY DELAWARE TO
WARNINGS AND ADD A TIER OF ADVISORIES FARTHER TO THE NORTH. IN A
VERY CONFLICTING WINTER THERE WAS CONFLICTED VERIFICATION THROUGH
00Z. BOTH THE GFS AND ECMWF VERIFIED BEST WITH THE PCPN MASS
FIELDS (WRF-NMMB AND SREF MEAN WAS TOO FAR NORTHWEST). PROBLEM
GOING FORWARD IS THAT THEY SPLIT WITH THE NORTHWESTERN EXTENT OF
THE PCPN. LATEST 00Z WRF-NMMB HAD A SHIFT TO THE SE IN ITS
HEAVIER PCPN AXIS TO THE SE AND THIS WOULD MAKE SENSE GIVEN
ABOVE. RAP HAS BEEN PRETTY BULLISH WITH ITS PCPN THIS EVENING,
BUT IT TOO IS VERIFYING TOO WET IN THE CAROLINAS.
WHILE THIS ALL SEEMS TO POINT TO LESS, FORECAST SOUNDINGS ARE
SHOWING MODERATE OMEGA WITHIN THE SNOW GROWTH AREA IN THE
SOUTHEASTERN PART OF OUR CWA FOR A FEW HOURS ON THURSDAY MORNING.
SO APPLYING A 15:1 RATIO EVEN TO THE DRIEST GFS SOLUTION WOULD GET
SUSSEX COUNTY TO WARNING CRITERIA, WHICH WE UPGRADED. THE NEXT
SLICE UPWARD WITHOUT CORROBORATION FROM THE HRRR AND THE 18Z CAN
RGEM, WE LEFT AS ADVISORIES.
WE ADDED A WINT WX ADVISORY FROM CECIL NEWD INTO BURLINGTON AND
OCEAN MAINLY BECAUSE THE SNOW IS EXPECTED TO FALL DURING THE
MORNING COMMUTE. THERE IS UNCERTAINTY AS MODELS ARE STRUGGLING
WITH SFC DEW POINTS (THEY ARE DRIER THAN THEY ARE PREDICTING), BUT
THERE REMAINS A DECENT NEG TILT SHORT WAVE WHICH DOES PASS THROUGH
THE AREA.
WITH CLOUDS ROLLING IN, WE GENERALLY UPPED TEMPERATURES BY A FEW
DEGREES.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
SNOW SHOULD BE FALLING ACROSS THE SOUTHERN AREAS WITH A PUSH
NORTHWARD THROUGH THE MORNING. THE MORNING COMMUTE IS LIKELY TO BE
IMPACTED AND CAUTION WILL BE NEEDED ON THE AREA ROADWAYS. THERE WAS
A SLIGHT NORTHWARD PUSH WITH THE 12Z MODEL GUIDANCE AND WE HAVE
UPPED THE SNOW TOTALS ACROSS THE REGION, WITH THE HIGHEST AMOUNTS
REMAINING ACROSS SOUTHERN DELAWARE. NORTH OF THE I-95 CORRIDOR, THE
AIR REMAINS A BIT DRIER AND NOT EXPECTING MUCH, IF ANY, SNOW
ACCUMULATION TO OCCUR. AREAS ALONG THE I-95 CORRIDOR WILL SEE AROUND
AN INCH OR LESS WITH AMOUNTS INCREASING AS YOU HEAD TO THE SOUTH AND
EAST. ACROSS SOUTHERN DELAWARE, EXPECT AROUND 3 TO 5 INCHES OF SNOW
TO FALL, WITH HIGHEST AMOUNTS CLOSER TO THE MARYLAND BORDER. THERE
IS SOME INDICATION IN SOME OF THE MODEL GUIDANCE THAT HIGHER AMOUNTS
ARE POSSIBLE, ESPECIALLY ACROSS SOUTHERN DELAWARE, SOUTHERN EASTERN
SHORE OF MARYLAND AND EXTREME SOUTHERN NEW JERSEY, AS QPF AMOUNTS
ARE EDGING HIGHER WITH THE 12Z MODEL RUNS AND THIS WILL NEED TO BE
WATCHED AS THIS SYSTEM DEVELOPS AND PUSHES NORTHWARD. A SLIGHT
NORTHERLY PUSH TO THE CURRENT FORECAST TRACK WOULD INCREASE AMOUNTS,
ESPECIALLY ACROSS THE SOUTH.
TEMPERATURES WILL GENERALLY BE IN THE 20S ACROSS THE FORECAST AREA.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
ANY PRECIPITATION ASSOCIATED WITH THE STORM SYSTEM OVERNIGHT
WEDNESDAY INTO THURSDAY MORNING SHOULD FULLY PULL AWAY FROM THE AREA
BY THURSDAY EVENING. HOWEVER, AS WE MOVE INTO THE OVERNIGHT THURSDAY
INTO THE EARLY PART OF FRIDAY, ANOTHER AREA OF LOW-MID LEVEL
MOISTURE SLIDES ACROSS THE AREA WHILE A SHORT WAVE APPROACHES FROM
HE WEST. IT'S POSSIBLE THERE MAY BE JUST ENOUGH LIFT AND MOISTURE
COMBINED TO CREATE AN AREA OF LIGHT SNOW SHOWERS ACROSS A PORTION OF
THE AREA. THIS MOISTURE WILL PULL AWAY FROM THE AREA DURING THE DAY
FRIDAY AND ANY SHOWER ACTIVITY SHOULD END BY THE AFTERNOON.
AS WE MOVE INTO FRIDAY NIGHT, AND CONTINUING THROUGH SATURDAY AND
SATURDAY NIGHT, HIGH PRESSURE BUILDS ACROSS THE EAST COAST. THIS
WILL PROVIDE TRANQUIL WEATHER ACROSS THE AREA. THE ONLY PROBLEM WITH
THIS TRANQUIL WEATHER IS TEMPERATURES WILL REMAIN WELL BELOW NORMAL.
THE HIGH BUILDS OFFSHORE DURING THE DAY SUNDAY, ALLOWING FOR RETURN
FLOW TO DEVELOP. MOISTURE INCREASES AHEAD OF AN APPROACHING COLD
FRONT. THE FRONT DOES NOT ACTUALLY MOVE INTO THE AREA UNTIL
OVERNIGHT SUNDAY INTO MONDAY. THERE COULD BE A FEW SHOWERS
DEVELOPING TO OUR WEST AS EARLY AS SUNDAY AFTERNOON, BUT THE MAIN
AREA OF PRECIPITATION IS EXPECTED OVERNIGHT SUNDAY INTO MONDAY
MORNING IN ASSOCIATION WITH THE FRONTAL PASSAGE. PTYPES COULD BECOME
A CONCERN FOR PORTIONS OF THE AREA, STARTING AS SNOW, THEN CHANGING
TO A WINTRY MIX AND/OR RAIN FOR A PORTION OF THE AREA LATER INTO
SUNDAY NIGHT/MONDAY MORNING.
HIGH PRESSURE AND PRECIPITATION FREE FORECAST BRIEFLY BUILDS INTO THE
MONDAY NIGHT INTO TUESDAY. HOWEVER, BY LATE TUESDAY THERE COULD BE
SOME LIGHT PRECIPITATION MOVING INTO THE AREA AHEAD OF THE NEXT
STORM SYSTEM APPROACHING FROM THE SOUTH. THE GFS AND ECMWF SHOW AN
AREA OF LOW PRESSURE LIFTING THROUGH THE MID-WEST TUESDAY NIGHT INTO
WEDNESDAY, ALTHOUGH THERE IS SOME SLIGHT TIMING DIFFERENCES, AND
LIFTING A COMPLEX FRONTAL SYSTEM INTO OUR AREA. PTYPES COULD AGAIN
BECOME A PROBLEM ACROSS THE AREA, WITH THE PRECIPITATION POSSIBLY
STARTING AS SNOW, THEN CHANGING TO A WINTRY MIX AND/OR RAIN FOR A
PORTION OF THE AREA OVERNIGHT TUESDAY INTO WEDNESDAY MORNING.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
00Z TAFS VFR FOR THIS EVENING AND MOST OF OVERNIGHT GOING DOWN TO
IFR KPHL METRO AREA SOUTHEAST THURSDAY MORNING, MIGHT REMAIN MVFR
DUE TO CIGS THURSDAY AFTERNOON.
THIS EVENING...VFR WITH HIGH LEVEL CIG MOVING IN. WIND DIRECTION
AN AVERAGE FOR FORECAST PERIOD AS THEY WILL BE VEERING TO THE
NORTH. SPEEDS LIGHT.
OVERNIGHT...KRDG AND KABE AS WELL AS PHL METRO AIRPORTS REMAINING
VFR WITH A LOWERING CIG. NORTH TO NORTHEAST WINDS INCREASING TO
AROUND 10 KTS, LIGHTER FAR NORTHWEST TERMINALS. AT KACY AND KMIV,
BECOMING IFR (VSBYS) LATE IN SNOW. THERE IS A CHANCE A MVFR CIG
MIGHT DEVELOP PRIOR. NORTHNORTHEAST WINDS INCREASING TO 10 TO 15
KNOTS WITH SOME HIGHER GUSTS.
THURSDAY MORNING...KACY AND KMIV IFR (VSBYS MOSTLY) IN SNOW.
IMPROVING LATE. NORTHNORTHEAST WINDS AVERAGING 10 TO 15 KNOTS WITH
SOME GUSTS 20 TO 25 KNOTS. KPHL METRO AIRPORTS BECOMING MVFR TO
IFR IN SNOW. CIGS OR VSBYS CAUSE. REGION WILL BE NEAR NORTHWEST
EDGE OF STEADY SNOW, SO CONFIDENCE IS MODERATE. NORTHNORTHEAST
WINDS 10 TO 15 KNOTS. KABE AND KRDG SHOULD REMAIN MAINLY VFR IN
SNOW FLURRIES.
THURSDAY AFTERNOON...PREVAILING MVFR CONDITIONS DUE TO CIGS. VSBY
REDUCING SNOW SHOULD BE DONE. NORTH TO NORTHEAST WINDS BECOMING
LIGHTER WITH AVERAGE SPEEDS CLOSE TO 10 KNOTS.
THURSDAY EVENING...KPHL TAF BECOMING VFR WITH A HIGHER BASED CIG.
OUTLOOK...
THURSDAY NIGHT-FRIDAY...MOSTLY VFR WITH MVFR CIGS POSSIBLE.
FRIDAY NIGHT-SUNDAY...VFR. LIGHT NORTHWEST-WEST WINDS, BECOMING
SOUTHWEST SUNDAY.
SUNDAY NIGHT-MONDAY...LOWERING CONDITIONS WITH MVFR/IFR DEVELOPING.
A WINTRY MIX LIKELY ACROSS PORTIONS OF THE AREA, BECOMING RAIN ON
MONDAY.
&&
.MARINE...
THE SMALL CRAFT ADVISORY ON THE NORTHERN OCEAN WATERS HAS
BEEN EXTENDED THROUGH 22Z THURSDAY. A SMALL CRAFT ADVISORY HAS BEEN
RAISED ON THE LOWER DELAWARE BAY AND THE SOUTHERN OCEAN WATERS
STARTING AT 09Z THURSDAY AND ENDING AT 22Z THURSDAY.
WESTERLY WINDS WILL VEER TO THE NORTHEAST OVERNIGHT AND BECOME GUSTY
THROUGH THE DAY ON THURSDAY. IN ADDITION, SEAS WILL RISE IN EXCESS
OF 5 FEET. FREEZING SPRAY WILL BE POSSIBLE THROUGH THURSDAY.
OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...SUB SMALL CRAFT ADVISORY LEVELS
EXPECTED ACROSS THE WATERS. SEAS MAY REMAIN CLOSE TO 4 FEET.
SATURDAY-SUNDAY...SUB SMALL CRAFT ADVISORY CONDITIONS CONTINUE AS
HIGH PRESSURE BUILDS ACROSS THE WATERS.
SUNDAY NIGHT-MONDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS LIKELY
DEVELOPING AS A FRONTAL BOUNDARY APPROACHES AND CROSSES THE WATERS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WINTER WEATHER ADVISORY FROM 6 AM TO 1 PM EST THURSDAY FOR
NJZ016>020-026-027.
WINTER WEATHER ADVISORY FROM 4 AM TO 1 PM EST THURSDAY FOR
NJZ021>025.
DE...WINTER WEATHER ADVISORY FROM 6 AM TO 1 PM EST THURSDAY FOR
DEZ001.
WINTER STORM WARNING FROM 3 AM TO 1 PM EST THURSDAY FOR DEZ003-
004.
WINTER WEATHER ADVISORY FROM 4 AM TO 1 PM EST THURSDAY FOR
DEZ002.
MD...WINTER WEATHER ADVISORY FROM 6 AM TO 1 PM EST THURSDAY FOR
MDZ008.
WINTER WEATHER ADVISORY FROM 4 AM TO 1 PM EST THURSDAY FOR
MDZ012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 5 PM EST THURSDAY FOR ANZ431-
452>455.
SMALL CRAFT ADVISORY UNTIL 5 PM EST THURSDAY FOR ANZ450-451.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...GIGI
SHORT TERM...MEOLA
LONG TERM...ROBERTSON
AVIATION...ROBERTSON/MEOLA
MARINE...ROBERTSON/MEOLAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1006 PM EST WED FEB 25 2015 PAZ054-055-270315- CARBON-MONROE- 1006 PM EST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND CHILL VALUES BETWEEN 10 AND 20 DEGREES BELOW ZERO ARE PROBABLE AGAIN THURSDAY NIGHT AND FRIDAY NIGHT. PERIODS OF SNOW OR WINTRY PRECIPITATION ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-015-PAZ060>062-101>106-270315- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS- LEHIGH-NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1006 PM EST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PERIODS OF SNOW OR WINTRY PRECIPITATION ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-270315- DELAWARE-PHILADELPHIA- 1006 PM EST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A PERIOD OF LIGHT SNOW THURSDAY MORNING MAY RESULT IN SOME SLIPPERY TRAVEL. PERIODS OF SNOW OR WINTRY PRECIPITATION ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-270315- WESTERN MONMOUTH-EASTERN MONMOUTH- 1006 PM EST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A PERIOD OF LIGHT SNOW THURSDAY MORNING MAY RESULT IN SOME SLIPPERY TRAVEL. PERIODS OF SNOW OR WINTRY PRECIPITATION ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>020-026-027-270315- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1006 PM EST WED FEB 25 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PERIODS OF SNOW OR WINTRY PRECIPITATION ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-MDZ012-015-019-020-NJZ021>025-270315- KENT-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1006 PM EST WED FEB 25 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PERIODS OF SNOW OR WINTRY PRECIPITATION ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-270315- INLAND SUSSEX-DELAWARE BEACHES- 1006 PM EST WED FEB 25 2015 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. PERIODS OF SNOW OR WINTRY PRECIPITATION ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-270315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1006 PM EST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. ICE MAY HAMPER MARINE NAVIGATION ON THE BAYS AND INLETS, ESPECIALLY DELAWARE BAY AND THE TIDAL DELAWARE. ICE SHOULD GROW IN COVERAGE AND THICKEN MUCH OF THIS WEEK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ICE MAY HAMPER MARINE NAVIGATION ON THE BAYS AND INLETS, ESPECIALLY DELAWARE BAY AND THE TIDAL DELAWARE. ICE SHOULD GROW IN COVERAGE AND THICKEN MUCH OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 heavy snow, 2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2015Every state in 2015This day in weather historyWarnings in Delaware, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 556172, 556173, 556174, 556175.